i was just started on Lamictal for my severe depression. I also take Cymbalta. I made the mistake of reading all the side effects of Lamictal, after my doctor told me to stop Lamictal if i get a rash. i now worry about starting a drug with such severe side effects.
Hi, kip! Something to remember about side effects is that very few users ever have any, and the few that do have mild ones that are transient and only last a few days to a week or two while they adjust to their new medication.. Only <0.5 ~ 3% of millions of users will develop a serious problem like Stevens-Johnson syndrome that would cause the rash you were warned about. All drugs, medications, even food have the potential of causing side effects ~ aspirin and St. John's Wort even have a long list of them and interactions.
It's wise to be informed so that you know what to watch for, but I wouldn't jump the gun over what a very few people have reported.
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 2 answers
Posted 15 Dec 2015 • 3 answers
Posted 13 Jun 2016 • 1 answer
Posted 27 Sep 2016 • 1 answer
Posted 16 Dec 2016 • 0 answers